# SDR UIEA2020082801885

- Difficulty date: August 26, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,684 hours, 13,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DOME LIGHT MOUNTED EMERGENCY LIGHT IS INOPERATIVE( REMOVED AND REPLACED EMERGENCY LIGHT LAMP, OPS CHECKS GOOD IAW AMM 33-51-00.  )
